# SDR SWAA2019041631785

- Difficulty date: March 28, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0980
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB AT STA. 120.3.  THE LOWER SPAR CHORD OF THE HORIZONTAL STAB WAS FOUND WITH 2 EA. OUT OF TOLERANCE FASTENER HOLES COMMON TO THE LOWER CHORD OF THE RIB.       / REPAIRED RIB IAW EA.
